Journal of Statistical Theory and Applications

ISSN (Online):
ISSN (Print):

M. Ahsanullah

The Journal of Statistical Theory and Applications is an international peer reviewed journal dedicated to the publication of original research papers in the area of statistical sciences and related applications. Read full Aims & Scope

This is an open access journal, i.e. all articles are immediately and permanently free to read, download, copy & distribute. The journal is published under the CC BY-NC 4.0 user license which defines the permitted 3rd-party reuse of its articles. To publish an open access article in this journal, Authors are requested to pay an Article Publication Charge (APC) of EUR 850 per accepted paper. For details on eligibility for APC waivers or discounts, please refer to our APC Waivers and Discounts policy. Submission of articles is free of charge.

For any questions about this publication, please contact our publishing team.

Journal Metrics

Impact Factor
N/A (ESCI only)
5-Year Impact Factor
N/A (ESCI only)
Immediacy Index
N/A (ESCI only)
Source-Normalized Impact/Paper
TBC (June 2021)
SCImago Journal Rank
TBC (June 2021)
Field-Weighted Citation Impact
TBC (June 2021)
N/A (ESCI only)
Article Influence
N/A (ESCI only)
Total Citations (Scopus data)
Cited Half-Life
Citing Half-Life
Total Downloads
Average Publication Speed
12.8 weeks
Acceptance Rate

Construction of Some Circular Regular Graph Designs in Blocks of Size Four Using Cyclic Shifts

Rashid Ahmed, Farrukh Shehzad, Muhammad Jamil, H. M. Kashif Rasheed
Volume 19, Issue 2, June 2020, Pages 314-324

Exponentiated Power Function Distribution: Properties and Applications

Muhammad Zeshan Arshad, Muhammad Zafar Iqbal, Munir Ahmad
Volume 19, Issue 2, June 2020, Pages 297-313

Comparing Two Means Using Partially Paired and Unpaired Data

Nizam Uddin, Mohamad S. Hasan
Volume 19, Issue 2, June 2020, Pages 238-247

View More Latest Articles